# SDR SWAA2025010682322

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 22,819 hours, 11,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK FOR R2 AFT EMERGENCY LIGHTS. OPT CHECK GOOD PER AMM 33-51-06
